# SDR UALA2010102103896

- Difficulty date: October 21, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 79,728 hours, 12,851 cycles
- Engine: Pwa PW4060
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Condition: Faulted
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD BOOST PUMP LOW PRESSURE LIGHT INOPERATIVE. CLEANED CONNECTOR AND BLEED PRESSURE SWITCH LINE, NO HELP. DEFERRED PUMP INOPERATIVE. REPLACED LT FWD FUEL BOOST PUMP PRESSURE SWITCH (S70) IAW MM. CHECKED GOOD, NO LEAKS.
